# SDR GLBA20110926J

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,861 hours, 30,997 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE IS A FUEL LEAK ON THE NR 1 ENG BY THE GEAR DOORS.   OPEN
